# SDR CA140430007

- Difficulty date: April 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,823 hours
- Engine: Pwa PT642A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS WERE PUSHING THE ACFT IN THE HANGER WITH THE CABIN DOOR CLOSED AFTER A FLIGHT WHEN THEY NOTICE THE DOOR HINGE WAS CRACKED. THEY REPORTED IT TO THE MAINTENANCE WHICH REMOVED THE DOOR AND FOUND 10 INCHES OF DOOR HINGE CRACKED ONLY ON THE DOOR HINGE SIDE.  THE DOOR HINGE HALF WAS REMOVED AND NEW HINGE INSTALLED WITH A NEW PIN.
